# SDR CALA2023031300726

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 117,918 hours, 18,331 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hinge
- Part number: NA
- Condition: Missing
- Location: Lt Fwd Ng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT FWD NOSEGEAR DOOR HINGE COVER MISSING OK, ITEM IS PREVIOUSLY DOCUMENTED SEECDL.
